Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Mathematica Slovaca

Editor-in-Chief: Pulmannová, Sylvia

6 Issues per year

IMPACT FACTOR 2017: 0.314
5-year IMPACT FACTOR: 0.462

CiteScore 2017: 0.46

SCImago Journal Rank (SJR) 2017: 0.339
Source Normalized Impact per Paper (SNIP) 2017: 0.845

Mathematical Citation Quotient (MCQ) 2017: 0.26

See all formats and pricing
More options …
Volume 68, Issue 2


Invariance of nonatomic measures on effect algebras

Akhilesh Kumar Singh
Published Online: 2018-03-31 | DOI: https://doi.org/10.1515/ms-2017-0102


The present paper deals with invariance of nonatomic measures defined on effect algebras. Firstly, it is proved that if μ is a nonatomic and continuous probability measure defined on a σ-complete effect algebra L, then it satisfies para-Darboux property. Then, the invariance between continuous probability measures m and μ defined on a σ-complete effect algebra L is established when μ is nonatomic satisfying para-Darboux property on L.

MSC 2010: Primary 06A11; 28A12; 28E99; 06C15

Keywords: nonatomoic; probability measures; para-Darboux property; invariance; effect algebras


  • [1]

    Avallone, A.—Basile, A.: On a Marinacci uniqueness theorem for measures, J. Math. Anal. Appl. 286 (2003), 378–390.CrossrefGoogle Scholar

  • [2]

    Avallone, A.—De Simone, A.—Vitolo, P.: Effect algebras and extensions of measures, Boll. Unione Mat. Ital. 9-B (8) (2006), 423–444.Google Scholar

  • [3]

    Bennett, M. K.—Foulis, D. J.: Effect algebras and unsharp quantum logics, Found. Phys. 24 (1994), 1331–1352.CrossrefGoogle Scholar

  • [4]

    Bennett, M. K.—Foulis, D. J.: Phi-symmetric effect algebras, Found. Phys. 25 (1995), 1699–1722.CrossrefGoogle Scholar

  • [5]

    Bennett, M. K.—Foulis, D. J.—Greechie, R. J.: Sums and products of interval algebras, Internat. J. Theoret. Phys. 33 (1994), 2114–2136.Google Scholar

  • [6]

    Beltrametti, E. G.—Cassinelli, G., The Logic of Quantum Mechanics, Addison-Wesley Publishing Co., Reading, Mass, 1981.Google Scholar

  • [7]

    Butnariu, D.—Klement, E. P., Triangular Norm-based Measures and Games with Fuzzy Coalitions, Kluwer Acad. Publ., 1993.Google Scholar

  • [8]

    Barbieri G., Liapunov’s theorem for measures on D-posets, Internat. J. Theoret. Phys. 43 (2004), 1613–1623.CrossrefGoogle Scholar

  • [9]

    Dvurečenskij, A.—Pulmannová, S.: New Trends in Quantum Structures, Kluwer Acad. Publ., 2000.Google Scholar

  • [10]

    Dvurečenskij, A.—Xie, Y.—Yang, A.: Discrete (n+1)-valued states and n-perfect pseudo effect algebras, Soft Comput. 17 (2013), 1537–1552.CrossrefWeb of ScienceGoogle Scholar

  • [11]

    Dinculeanu, N.: Vector Measures, Pergamon Press, Oxford, London, Edinburgh, 1967.Google Scholar

  • [12]

    Epstein L. G.—Zhang, J.: Subjective probabilities on subjectively unambiguous events, Econometrica 69 (2001), 265–306.CrossrefGoogle Scholar

  • [13]

    Honda, A.—Okazaki, Y.: Invariance of fuzzy measure, Bull. Kyushu Inst. Tech. Pure Appl. Math. 46 (1999), 1–8.Google Scholar

  • [14]

    Jenča, G.: 0-homogenious effect algebras, Soft Comput. 14 (2010), 1111–1116.CrossrefGoogle Scholar

  • [15]

    Jurečková, M.—Chovanec, F.: On some properties of submeasures on MV-algebras, Math. Slovaca 54 (2004), 161–167.Google Scholar

  • [16]

    Klimkin, V. M.—Svistula, M. G.: Darboux property of a non-additive set function, Sb. Math. 192 (2001), 969. .CrossrefGoogle Scholar

  • [17]

    Kôpka, F.: D-posets of fuzzy sets, Tatra Mt. Math. Publ. 1 (1992), 83–87.Google Scholar

  • [18]

    Khare, M.—Singh, A. K.: Atom and a Saks type decomposition in effect algebras, Novi Sad J. Math. 38 (2008), 59–70.Google Scholar

  • [19]

    Khare, M.—Singh, A. K.: Atoms and Dobrakov submeasures in effect algebras, Fuzzy Sets and Systems 159 (2008), 1123–1128.Web of ScienceCrossrefGoogle Scholar

  • [20]

    Khare, M.—Singh, A. K.: Weakly tight functions, their Jordan type decomposition and total variation in effect algebras, J. Math. Anal. Appl. 344 (2008), 535–545.CrossrefWeb of ScienceGoogle Scholar

  • [21]

    Khare, M.—Singh, A. K.: Pseudo-atoms, atoms and a Jordan type decomposition in effect algebras, J. Math. Anal. Appl. 344 (2008), 238–252.Web of ScienceCrossrefGoogle Scholar

  • [22]

    Pap, E.: Null-additive Set Functions. Mathematics and its Applications 337, Kluwer Acad. Press, 1995.Google Scholar

  • [23]

    Pap, E.: Handbook of Measure Theory, Elsevier, North-Holland, 2002.Google Scholar

  • [24]

    Riečan B.: On the Dobrakov submeasure on fuzzy sets, Fuzzy Sets and Systems 151 (2005), 635–641.CrossrefGoogle Scholar

About the article

Received: 2016-02-22

Accepted: 2016-05-11

Published Online: 2018-03-31

Published in Print: 2018-04-25

Citation Information: Mathematica Slovaca, Volume 68, Issue 2, Pages 311–318, ISSN (Online) 1337-2211, ISSN (Print) 0139-9918, DOI: https://doi.org/10.1515/ms-2017-0102.

Export Citation

© 2018 Mathematical Institute Slovak Academy of Sciences.Get Permission

Comments (0)

Please log in or register to comment.
Log in